MAUDE Adverse Event Report: SMITHS MEDICAL ASD,INC. SET, ADMIN, CADD, SPIKE, 0.2 FLTR, COILED TUBE, ADD-ON ASV, BLUE STRIPE 15/BX; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD,INC. SET, ADMIN, CADD, SPIKE, 0.2 FLTR, COILED TUBE, ADD-ON ASV, BLUE STRIPE 15/BX; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7036-01
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/11/2019
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that a smiths medical cadd administration set spike 0.2 fltr coiled tube blue stripe pump was alarming cassette not attached.Resource line directed on the phone how to resolve issue and steps were implemented, including changing batteries.Cadd pump was exchanged and the same cassette was reattached with no resolving issue.Changed to a new cassette on the new pump and issue resolved.No patient injury reported.
 
Additional Manufacturer Narrative
Device evaluation: one smiths medical cadd administration set (part number 21-7036-01, lot number 3745717) was returned in used condition without its original packaging.Visual inspection showed no discrepancies.Functional testing involved connecting the sample to a cadd solis pump and showed that when the pump was set to run, no alarm occurred.A review of manufacturing processes was performed.It was verified that procedures in the assembly process and quality check process were being properly followed.Based on the investigation, the complaint allegation was not confirmed.

Brand Name
SET, ADMIN, CADD, SPIKE, 0.2 FLTR, COILED TUBE, ADD-ON ASV, BLUE STRIPE 15/BX
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD,INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8874757
Report Number3012307300-2019-03980
Device Sequence Number16778343
Product Code FPA
UDI-Device Identifier10610586020186
UDI-Public10610586020186
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K933390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/24/2024
Device Catalogue Number21-7036-01
Device Lot Number3745717
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2019
Supplement Date Received by Manufacturer08/29/2019
Initial Report FDA Received Date08/08/2019
Supplement Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1